MathSciNet Relay Station
MathSciNet bibliographic data
MR1355434 (96h:05038) 05B35
Gerards, A. M. H. On Tutte's characterization of graphic matroids—a graphic proof. J. Graph Theory 20 (1995), no. 3, 351–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement